# SDR SIMA201007403

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 23,986 hours, 23,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX691793
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3606 EN ROUTE THE CREW REPORTED, RECEIVED AN EICAS MESSAGE FOR HYDRAULIC 1 LOW AND A FEW MINUTES LATER ENGINE 1 HYDRAULIC PUMP FAIL MESSAGE AND A FEW MINUTES LATER HYDRAULIC 1 SYSTEM FAIL.  THE CREW COMPLIED WITH THE AIRCRAFT OPERATIONS MANUAL.  THE FLIGHT ATTENDANT ALSO REPORTED A VERY LOUD SQUEAL FROM THE SERVICE DOOR.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE DRIVEN PUMP IAW EMB AMM 29-10-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
